MAUDE Adverse Event Report: LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 046007400
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information has been provided.The circuit is not available for investigation.A review of the dhr was not possible as no lot was provided.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc.Has received a report that, during a procedure, the tubing at inlet of the inspire oxyggenator slipped off.Perfusionist reconnected the tubing and resumed bypass without incident.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Livanova received a report stating that connection between the revolution disposable pump and the inlet of the oxygenator disconnected during the procedure.The involved parts (oxygenator, tubing and pumps) were not made available for return.According to follow up information with the customer, the connection that disconnected as not tie-wrapped, as recommended in the product instruction for use.A review of the dhr did not identify any deviations, non-conformities or material scrap/requests relevant to the reported issue.Based on all the gathered information, the most likely root cause of the reported tubing disconnection was an alteration of the chemical / mechanical characteristics of the tubings (which are supplied by a supplier).The supplier was formally notified.The risk is acceptable.No other action will be undertaken.Livanova will keep monitoring the market.H3 other text: device not available.
 
Event or Problem Description
Initial report.

Brand Name
SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key11176430
Report Number1718850-2021-00022
Device Sequence Number2231697
Product Code DWE
UDI-Device Identifier00803622138119
UDI-Public(01)00803622138119(240)046007400(17)220430(10)2010400032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number046007400
Device Lot Number2010400032
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1